Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 421456, 9 pages
Research Article

On the Maximal Eccentric Distance Sums of Graphs

1School of Mathematics, South China Normal University, Guangzhou 510631, China
2Faculty of Applied Mathematics, Guangdong University of Technology, Guangzhou 510090, China

Received 12 March 2011; Accepted 14 April 2011

Academic Editor: H. Akçay

Copyright Β© 2011 Jianbin Zhang and Jianping Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianbin Zhang and Jianping Li, “On the Maximal Eccentric Distance Sums of Graphs,” ISRN Applied Mathematics, vol. 2011, Article ID 421456, 9 pages, 2011. doi:10.5402/2011/421456